# SDR CALA2025032403100

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 76,516 hours, 31,751 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3842
- Part serial: 294
- Condition: Faulted
- Location: Zone 700
- Part time: 720,906 hours, 710,227 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS BURNING SMELL IN AFT OF AIRCRAFT ADDED PHOTOS OF COMPLETED ODOR FORM. ORIGINAL COPY GIVENT TO SUPERVISOR RONNIE INSPECTED AFT GALLEY FOR OPEN CB.  NONE FOUND.  INSPECTED G4 AIR CHILLER.  NO SMELL ORIGINATING FROM UNIT OR VENTS.  INSPECTED G3 AIR CHILLER.  SUSPECTED SMELL COMING FROM UNIT.  INSPECTED AFT CARGO PIT. NO SMELL DETECTED.  TURNED OFF AFT CHILLERS AND RAN PACKS ONLY.  NO SMELL DETECTED.  OPERATED ONLY G3 AIR CHILLER AND CONFIRMED SMELL FROM UNIT.   RR G3 AIR CHILLER IAW AMM 25-34-51/401.  OPS CHECKED GOOD.  NO ODOR DETECTED
